# SDR DALA1200825652

- Difficulty date: December 14, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 4,448 hours, 2,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY SEAT LIGHTS AT 16, 17, 18, & 19 INOP.  MAINTENANCE REPAIRED SHORTED WIRE AT SEAT 20 TRACK AND EMERGENCY LIGHTS.  LIGHTS NOW TEST OK PER MM 33-51-00.  OK FOR SERVICE.
